Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Have severe headache with difficulty in vision. What is the disease?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 632 Questions
I was sleeping. It felt like I was sinking in my head. I woke up had a hard time focusing my eyesight. My sight was running like a broken TV for a few seconds. Then I was able to focused and I had a steady sight. Has happened once before May be six to ten months ago.
Posted Mon, 11 Feb 2013 in Headache and Migraines
Answered by Dr. Sundar Gnanavel 2 hours later
Thanks for your concern. I can understand your concern with the above incident. To tell you frankly you should not be worried about a single episode of blurring of vision. Multiple such episodes would point towards migraine headache/ XXXXXXX of seizure disorder which is unlikely to start at this age or transient ischaemic attacks which is a mild form of stroke. Ocular pathology like vasoconstriction (narrowing of vessels) may also lead to similar symptoms. However, unless a similar attack repeats again, i would suggest you not to worry at all. Hope you found the information useful.
Dr Sundar
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor